American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. Intermont and J. Strom. Homotopical complexity and good spaces. Trans. Amer. Math. Soc. 359 (2007) 687-700. MR 2255193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ken-ichi Maruyama. $\boldsymbol{\pi_*}$-kernels of Lie groups. Trans. Amer. Math. Soc. 358 (2006) 2335-2351. MR 2204034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hui Li. Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003) 4543-4568. MR 1990761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rong Liu. On the classification of $(n-k+1)$-connected embeddings of $n$-manifolds into $(n+k)$-manifolds in the metastable range . Trans. Amer. Math. Soc. 347 (1995) 4245-4258. MR 1290732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Enrique Macias-Virgós. Homotopy groups in Lie foliations . Trans. Amer. Math. Soc. 344 (1994) 701-711. MR 1260205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph S. Profio. Using subnormality to show the simple connectivity at infinity of a finitely presented group . Trans. Amer. Math. Soc. 320 (1990) 281-292. MR 961627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William J. Ralph. Category and group rings in homotopy theory . Trans. Amer. Math. Soc. 299 (1987) 205-223. MR 869408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter J. Kahn. Rational Moore $G$-spaces . Trans. Amer. Math. Soc. 298 (1986) 245-271. MR 857443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter J. Kahn. Equivariant homology decompositions . Trans. Amer. Math. Soc. 298 (1986) 273-287. MR 857444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. A. Hardie and A. V. Jansen. Exact sequences in stable homotopy pair theory . Trans. Amer. Math. Soc. 286 (1984) 803-816. MR 760988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1